Previous |  Up |  Next

Article

Keywords:
Lyapunov functional; delay differential equations; third-order differential equations
Summary:
In this paper, we establish some new sufficient conditions which guarantee the stability and boundedness of solutions of certain nonlinear and non autonomous differential equations of third order with delay. By defining appropriate Lyapunov function, we obtain some new results on the subject. By this work, we extend and improve some stability and boundedness results in the literature.
References:
[1] Ademola, A.T., Arawomo, P.O.: Uniform stability and boundedness of solutions of nonlinear delay differential equations of third order. Math. J. Okayama Univ. 55 (2013), 157–166. MR 3026962
[2] Ademola, A.T., Arawomo, P.O., Ogunlaran, O.M., Oyekan, E.A.: Uniform stability, boundedness and asymptotic behaviour of solutions of some third order nonlinear delay differential equations. Differential Equations and Control Processes N4 (2013), 43–66.
[3] Afuwape, A.U., Omeike, M.O.: On the stability and boundedness of solutions of a kind of third order delay differential equations. Appl. Math. Comput. 200 Issue 1 (2008), 444–451. DOI 10.1016/j.amc.2007.11.037 | MR 2421659 | Zbl 1316.34070
[4] Afuwape, A.U., Omeike, M.O.: Stability and boundedness of solutions of a kind of third-order delay differential equations. Computational and Applied Mathematics 29 (3) (2010), 329–342. DOI 10.1590/S1807-03022010000300001 | MR 2740657 | Zbl 1216.34068
[5] Agarwal, R., O’Regan, D.: Singular problems modelling phenomena in the theory of pseudoplastic fluids. ANZIAM J. 45 (2003), 167–179. DOI 10.1017/S1446181100013249 | MR 2017741 | Zbl 1201.35155
[6] Bai, Y., Guo, C.: New results on stability and boundedness of third order nonlinear delay differential equations. Dynam. Systems Appl. 22 (1) (2013), 95–104. MR 3098746 | Zbl 1302.34107
[7] Burton, T.A.: Stability and periodic solutions of ordinary and functional differential equations. Math. Sci. Engrg. 178 (1985). MR 0837654 | Zbl 0635.34001
[8] Burton, T.A.: Volterra Integral and Differential Equations. Math. Sci. Engrg. 202 (2005), 2nd edition. MR 2155102 | Zbl 1075.45001
[9] Élsgolts, L. É.: Introduction to the theory of differential equations with deviating arguments. London-Amsterdam, 1966, Translated from the Russian by Robert J. McLaughlin Holden-Day,Inc.,San Francisco, Calif. MR 0192154
[10] Gregus, M.: Third Order Linear Differential Equations. Reidel, Dordrecht, 1987. MR 0882545 | Zbl 0602.34005
[11] Juan, Zhang Li, Geng, Si Li: Globally asymptotic stability of a class of third order nonlinear system. Acta Math. Appl. Sinica 30 (1) (2007), 99–103. MR 2339313
[12] Omeike, M.O.: Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Mat. (N.S.) 55 (1) (2009), 49–58. MR 2510712 | Zbl 1199.34390
[13] Omeike, M.O.: New results on the stability of solution of some non-autonomous delay differential equations of the third order. Differential Equations and Control Processes 1 (2010), 18–29. MR 2766411
[14] O’Regan, D.: Topological Transversality: Application to third-order boundary value problem. SIAM. J. Math. Anal. 18 (3) (1987), 630–641. DOI 10.1137/0518048 | MR 0883557
[15] Oudjedi, L., Beldjerd, D., Remili, M.: On the stability of solutions for non-autonomous delay differential equations of third-order. Differential Equations and Control Processes 1 (2014), 22–34.
[16] Remili, M., Beldjerd, D.: On the asymptotic behavior of the solutions of third order delay differential equations. Rend. Circ. Mat. Palermo 63 (2014), 447–455. DOI 10.1007/s12215-014-0169-3 | MR 3298595 | Zbl 1321.34097
[17] Remili, M., Oudjedi, L.D.: Stability and boundedness of the solutions of non autonomous third order differential equations with delay. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 53 (2) (2014), 139–147. MR 3331011
[18] Sadek, A.I.: Stability and boundedness of a kind of third-order delay differential system. Appl. Math. Lett. 16 (5) (2003), 657–662. DOI 10.1016/S0893-9659(03)00063-6 | MR 1986031 | Zbl 1056.34078
[19] Sadek, A.I.: On the stability of solutions of somenon-autonomous delay differential equations of the third order. Asymptot. Anal. 43 (2) (2005), 1–7. MR 2148124
[20] Swick, K.: On the boundedness and the stability of solutions of some non-autonomous differential equations of the third order. J. London Math. Soc. 44 (1969), 347–359. DOI 10.1112/jlms/s1-44.1.347 | MR 0236482 | Zbl 0164.39103
[21] Tunç, C.: Stability and boundedness of solutions of nonlinear differential equations of third-order with delay. J. Differential Equations and Control Processes 3 (2007), 1–13. MR 2384532
[22] Tunç, C.: On the stability of solutions for non-autonomous delay differential equations of third-order. Iran. J. Sci. Technol. Trans. A Sci. 32 (4) (2008), 261–273. MR 2683011
[23] Tunç, C.: Boundedness in third order nonlinear differential equations with bounded delay. Bol. Mat. (N.S.) 16 (1) (2009), 1–10. MR 2891067 | Zbl 1256.34055
[24] Tunç, C.: On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument. Nonlinear Dynam. 57 (1–2) (2009), 97–106. DOI 10.1007/s11071-008-9423-6 | MR 2511159 | Zbl 1176.34064
[25] Tunç, C.: Stability criteria for certain third order nonlinear delay differential equations. Portugal. Math. 66 (1) (2009), 71–80. DOI 10.4171/PM/1831 | MR 2512821 | Zbl 1166.34329
[26] Tunç, C.: Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments. Electron. J. Qual. Theory Differ. Equ. 1 (2010), 1–12. DOI 10.14232/ejqtde.2010.1.1 | MR 2577154 | Zbl 1201.34123
[27] Tunç, C.: Stability and bounded of solutions to non-autonomous delay differential equations of third order. Nonlinear Dynam. 62 (2010), 945–953. DOI 10.1007/s11071-010-9776-5 | MR 2745954 | Zbl 1215.34079
[28] Tunç, C.: Stability and boundedness of the nonlinear differential equations of third order with multiple deviating arguments. Afrika Mat. (3) 24 (3) (2013), 381–390. DOI 10.1007/s13370-012-0067-9 | MR 3090565 | Zbl 1291.34111
[29] Tunç, C.: On the stability and boundedness of certain third order non-autonomous differential equations of retarded type. Proyecciones 34 (2) (2015), 147–159. DOI 10.4067/S0716-09172015000200004 | MR 3358608 | Zbl 1332.34115
[30] Tunç, C., Gözen, M.: Stability and uniform boundedness in multidelay functional differential equations of third order. Abstr. Appl. Anal. 7 (2013), 1–8. MR 3055944 | Zbl 1276.34058
[31] Yao, H., Wang, J.: Globally asymptotic stability of a kind of third-order delay differential system. Int. J. Nonlinear Sci. 10 (1) (2010), 82–87. MR 2721073 | Zbl 1235.34198
[32] Zhang, Z., Wang, J., Shi, W.: A boundary layer problem arising in gravity-driven laminar film flow of power-law fluids along vertical walls. Z. Angew. Math. Phys. 55 (5) (2004), 169–780. DOI 10.1007/s00033-004-1122-7 | MR 2087764 | Zbl 1059.76007
[33] Zhao, J., Deng, Y.: Asymptotic stability of a certain third-order delay differential equation. J. Math. (Wuhan) 34 (2) (2014), 319–323. MR 3202424
[34] Zhu, Y.F.: On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system. Ann. Differential Equations 8 (2) (1992), 249–259. MR 1190138 | Zbl 0758.34072
Partner of
EuDML logo